# SDR UHLA2014012200057

- Difficulty date: January 22, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 11,086 hours, 8,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17065287003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT INTERCOSTAL BETWEEN FRAMES 89-90.  R & R INTERCOSTAL.
